# SDR AUS20011035

- Difficulty date: September 12, 2001
- Submitted: December 4, 2001
- Operation: General aviation
- Engine: Cont IO520M
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Piston
- Condition: Mismanufactured
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) NEW CYLINDER KIT FAULTY. OIL HOLES NOT DRILLED IN PISTON DURING MANUFACTURE.
